MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT INSIDE SHAFT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

STRYKER SPINE-US VLIFT INSIDE SHAFT; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 48300210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vlift inside shaft fractured intra-operatively.There were no adverse consequences to the patient and the procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
Visual, dimensional, and functional analysis could not be performed because the device was not returned.A device history review could not be performed because the device associated with this event was not returned and the device lot number was not provided.A root cause could not be determined conclusively.Multiple attempts were made requesting return of the device as well as to obtain the additional information.Additional information was not made available and the device was not returned.
 
Event or Problem Description

Brand Name
VLIFT INSIDE SHAFT
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10255018
Report Number0009617544-2020-00123
Device Sequence Number11407296
Product Code LXH
UDI-Device Identifier07613327267020
UDI-Public07613327267020
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48300210
Device Catalogue Number48300210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1